Universidad Complutense de Madrid
E-Prints Complutense

Measure of non-compactness and interpolation methods associated to polygons

Impacto

Downloads

Downloads per month over past year

Cobos, Fernando and Fernández-Martínez, Pedro and Martínez, Antón (1999) Measure of non-compactness and interpolation methods associated to polygons. Glasgow Mathematical Journal, 41 (1). pp. 65-79. ISSN 0017-0895

[img] PDF
Restringido a Repository staff only

175kB

Official URL: http://journals.cambridge.org/download.php?file=%2FGMJ%2FGMJ41_01%2FS0017089599970404a.pdf&code=4690f1c1


URLURL Type
http://www.cambridge.org/Publisher


Abstract

We establish an estimate for the measure of non-compactness of an
interpolated operator acting from a J-space into a K-space. Our result refers to
general Banach N-tuples. We also derive estimates for entropy numbers if some of
the N-tuples reduce to a single Banach space.


Item Type:Article
Uncontrolled Keywords:Measure of Non-Compactness; Interpolated Operator Acting from A J-Space into A K-Space; Entropy Numbers
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15277
Deposited On:21 May 2012 10:39
Last Modified:14 Jun 2018 14:07

Origin of downloads

Repository Staff Only: item control page